# SDR USAA051486

- Difficulty date: December 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- Aircraft time: 53,350 hours, 53,350 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Sta 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CORRODED BETWEEN STA 967 AND STA 986, LBL 18.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-10-02, DEFECT SIZE: 1/4 INCH SPOTS OF CORROSION ON TOP AND BOTTOM OF NUTPLATE HOLES ON INTERCOSTAL 18" LEN.
